Article citationsMore>>

J. Batt, “Global Symmetric Solutions of the Initial Value Problem in Stellar Dynamics,” Journal of Differential Equations, Vol. 25, No. 3, 1977, pp. 342-364. doi:10.1016/0022-0396(77)90049-3

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.